# SDR UPS00832506

- Difficulty date: April 9, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT LOWER CARGO PIT A FS 1195 BETWEEN L33R  -L34R CROSS SLIDE DOOR 4TH FROM FWD LATCH FITTING CORRODED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REPLACED FITTING IAW DC8 SRM 51-1-20D & 53-2-0.
